# SDR IPXA2025040905187

- Difficulty date: April 2, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 25,945 hours, 15,745 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327081600100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD PANEL 262GH IS CRACKED.FABRICATED NEW PANEL IAW SREO-40552-REQ001. INSTALLED FLOOR PANEL 262CM IAW A300-600 AMM 53-10-23/401.
